# SDR USAAD01037

- Difficulty date: February 20, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS BETWEEN THE AFT LAVATORIES WERE INOPERATIVE.  REPLACED BATTERIES AT B5-27 IN THE RIGHT LAVATORY CEILING.  (M)
